# SDR CALA2025060405250

- Difficulty date: June 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 76,950 hours, 27,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR RIGHT SIDE SLIDE COVER BRACKET DOES NOT HOLD GIRT BAR UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR     WITH VENDOR ID V941014 MAC RELATED WORK ORDER AND PRTR WALLACE, JACOB (V941014) CHECKED AND FOUND R1 AND R2 DOOR SLIDE GIRT BAR FIRMLY POSITIONED IN RETAINING CLIPS J-HOOKS WHEN STOWED PER AMM 25-66-01-200-802. NO DEFECTS NOTED. WALLACE, JACOB (V941014) CHECKED AND FOUND R1 AND R2 DOOR SLIDE GIRT BAR FIRMLY POSITIONED IN RETAINING CLIPS J-HOOKS WHEN STOWED PER AMM 25-66-01-200-802. NO DEFECTS NOTED. ADD EMP:V941014
